Okay this is a weird one and I’m not complaining about it. During my chemo for triple positive breast cancer, I noticed that I had no body odour. i finished chemo in March and still nothing. I used to use scented products but now I can use all un scented products. I assume it’s because of the chemo but there are literally no articles on it. Has anyone else noticed this? If it is a side effect of the chemo, it’s a good one.
Your post is interesting. I looked up "can chemo kill body odor' on the internet. I found an article by another woman that says she is experiencing the same thing after completing chemo - years later. So you aren't alone with your situation or question. She said her oncologist is not aware of a medical reason for this related to chemotherapy. Here is the link https://franticshanti.com/2022/01/31/still-not-stinky-chemo-body-odor-5-years-later/
Another possibility is that your sense of smell has been affected, and I am supplying the link for this as well. https://cancer.ca/en/treatments/treatment-types/chemotherapy/side-effects-of-chemotherapy Interesting that the link states these side effects are generally temporary, and your situation seems prolonged.
Thought I would share this with you.
@Thewasp - I don't know if there is any science behind that but what I found with myself is after having IDC breast cancer, for which I had chem and radiation after surgery, because it had spread to the lymph nodes in my armpit, I was radiated there along with my breast. I have since not grown hair in that armpit, don't sweat and don't smell - but only in that armpit. I believe that was the radiation though. Did you have radiation?
Interestingly my husband does not use deodorants and has no body odor.
He had chemo April 2020 to August 2020. Rituximab, Doxorubicin, Vincristine, and Cyclophosphamide.
He lost EVERY hair on his body.
He only has a few spots that actually produce sweat, small of his back and his breast bone area.
He had heavy radiation to his neck Feb 2020 and an extra dose to his left armpit (which has less hair than the right)
It is so strange some of the side effects that you can get.